# SDR AALA201809119013

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 51,824 hours, 21,512 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON A GO-AROUND, THE RED NOSE GEAR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION WITH NOTICABLE NOISE AND VIBRATION.  ON THE NEXT APPROACH THE GEAR DEPLOYED NORMAL AND THE RED NOSE GEAR  LIGHT WENT OUT.  THE AIRCRAFT WAS GROUNDED.  TROUBLESHOT IAW FIM 32-30-00-810-811.  PERFORMED AN OPERATIONAL TEST OF THE NOSE LANDING GEAR IAW AMM 32-33-00.  ALL CHECKED GOOD. NO PSEU FAULT . OK FOR SERVICE
